12 years ago I was put on Baycol to lower my high cholesterol. When it was taken off the market my doctor had trouble finding me a suitable replacement. Each new statin he tried gave me anxiety. Finally we tried Lipitor and I had no problems. I have been on 10 mg of Lipitor now for nearly 7 years with no problems.
My insurance will no longer cover Lipitor. My doctor prescribed Pravacol and after 3 doses, I had an anxiety attack. It subsided when I stopped the medicine. A week later he gave me some samples of Crestor. I took one dose and had an attack the next morning at work when I seemed to not be able to handle several people talking at once. I was in a clowdy daze the rest of the day. I stopped taking it but was anxious for another 3 or 4 days. I have gone back on what I had left of the Lipitor and have had no problems.
My doctor is perplexed. He has never heard of anxiety being a side affect of statins. Is this common? Is there any other statin close in chemical make up to Lipitor that I can take?
You should petition your insurance company to maintain Lipitor since you have had these adverse effects. While I have not seen anxiety as a side effect it certainly could be as there have been some CNS side effects reported from statins (central nervous system)
Hi, Its all in your mind. You're convinced that you need Lipitor to squeeze every last minute out of your life. Quit being such a *****. Quit taking all these drugs that enrich the drug companies and don't do much for your health. You'll live longer and have a more satisfying life if you focus on other people instead of yourself and your "anxiety".
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.